VigRX Plus Side Effects

No clinical studies have been performed on VigRX Plus. Side effects are possible, however, based on information about the common side effects seen with the individual active components in the supplement. Some of these potential side effects may include headaches, insomnia, and nausea. Also, make sure to contact your healthcare provider if you develop serious problems, such as seizures or allergic reactions.

Does VigRX Plus Cause Side Effects?

Some people assume that herbal supplements (including VigRX Plus™) are free of side effects because they are "natural." However, many natural substances can cause significant and sometimes dangerous side effects. VigRX Plus contains several active ingredients that are capable of causing side effects.
 
(This article covers many, but not all, of the possible side effects with VigRX Plus. Your healthcare provider can discuss a more complete list of VigRX Plus side effects with you.)
 

Common Side Effects of VigRX Plus

Clinical trials are necessary to distinguish between true side effects and other problems that could be merely coincidental. Because no studies on VigRX Plus have been published, it is impossible to know exactly what side effects are possible or how frequently such side effects might occur. The VigRX Plus Web site states that there are no reported VigRX Plus side effects, but this statement probably just reflects the fact that the supplement has not been adequately studied in humans.
 
However, based on information about the possible common side effects of the individual active ingredients in this supplement, potential side effects of VigRX Plus include but are not limited to:
 
5 Questions to Ask Your Doctor About ED

VigRX Plus Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.